Quadrature domains in ℂn

Haridas, Pranav ; Verma, Kaushal (2015) Quadrature domains in ℂn Computational Methods and Function Theory, 15 (1). pp. 125-141. ISSN 1617-9447

Full text not available from this repository.

Official URL: https://link.springer.com/article/10.1007/s40315-0...

Related URL: http://dx.doi.org/10.1007/s40315-014-0090-y


We prove two density theorems for quadrature domains in ℂn, n ≥ 2. It is shown that quadrature domains are dense in the class of all product domains of the form D × Ω, where D ℂ Cn-1 is a smoothly bounded domain satisfying Bell's Condition R and Ω ⊂ ℂ is a smoothly bounded domain and also in the class of all smoothly bounded complete Hartogs domains in ℂ2.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Quadrature Domains; Condition R; Bergman Kernel
ID Code:108083
Deposited On:01 Feb 2018 11:28
Last Modified:01 Feb 2018 11:28

Repository Staff Only: item control page